# SDR DALA1255293756

- Difficulty date: November 12, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 37,161 hours, 13,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND AISLE EMERGENCY LIGHTS INOPERATIVE AT 16DAND 17C. MX REPLACED OPEN FUSE ON BATTERY PACK M1695 IAW WDM 33-51-13.  OPS CHECK OK.
